Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


switch from atripla to truvada, norvir and prezista
Apr 8, 2013

After a difficult diagnosis of AIDS, which I still fight with, I was placed on Atripla. After 2 years, I finally got over the 200 cd4 count mark, but moved sooooo slowly. My doctor decided I should switch meds to help with cd4 count. I am now switched to truvada, norvir and prezista. 2 questions. Do I need to take in evening like atripla? And 2, is this regiment the most current advance for me, or is there still a one or two pill answer out there for me?

Response from Dr. Young

Hello and thanks for posting.

You can take your new regimen at any time, preferably after a small snack or meal. This new regimen is among one of several highly recommended regimens in current first-line treatments, and a one-pill relative is in late stage clinical trials.

I'm not convinced that the switch will result in dramatic changes in the trajectory of your CD4 cell increases, but small increases have been reported by some investigators.

So, let us know how this works out for you, BY



Previous
Raltegravir, Etravirine and Truvada based regiment
Next
Hiv Meds and Herbal Supplements

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement